# SDR AALA2020022089005

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT BS 663 BETWEEN LBL 42 AND LBL 49.5. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9R9 AND SRM 57-10-10-2R2.
